MARKET SIZE MATTERS
Article first published online: 14 MAR 2005
The Journal of Industrial Economics
Volume 53, Issue 1, pages 1–25, March 2005
How to Cite
Campbell, J. R. and Hopenhayn, H. A. (2005), MARKET SIZE MATTERS. The Journal of Industrial Economics, 53: 1–25. doi: 10.1111/j.0022-1821.2005.00243.x
- Issue published online: 14 MAR 2005
- Article first published online: 14 MAR 2005
Vol. 55, Issue 2, 373–378, Article first published online: 25 JUL 2007
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!